# SDR AALA202205021485

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737
- Aircraft serial: 31163
- Aircraft time: 27,537 hours, 11,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR GIRT BAR STUCK IN DOOR BRACKET. ADJUSTED GIRT BAR RETAINER AT 1L DOOR. ALL CHECK'S OK PER AMM 25-66-02.
